Non-transitive generalizations of subdirect products of linearly ordered rings

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/57281

Show full item record


Title: Non-transitive generalizations of subdirect products of linearly ordered rings
Author: Rachůnek, Jiří
Šalounová, Dana
Date issue: 2003
Citation: Czechoslovak mathematical journal. 2003, vol. 53, no. 3, p. 591-603.
URI: http://hdl.handle.net/10084/57281
ISSN: 0011-4642
1572-9141
DOI: 10.1023/B:CMAJ.0000024505.21040.c2
URI: http://dx.doi.org/10.1023/B:CMAJ.0000024505.21040.c2
Type: article
Access rights: Fulltext Request
Počet citací dokumentu:

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show full item record

Search DSpace


Advanced Search

Navigation

Browse

My Account

Statistics